Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 949815, 6 pages
http://dx.doi.org/10.1155/2014/949815
Research Article

Sharp Geometric Mean Bounds for Neuman Means

1School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
2School of Information Engineering, Huzhou Teachers College, Huzhou 313000, China

Received 31 March 2014; Accepted 27 April 2014; Published 6 May 2014

Academic Editor: Alberto Fiorenza

Copyright © 2014 Yan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Neuman and J. Sandor, “On the Schwab-Borchardt mean II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2005. View at Google Scholar
  3. Z.-Y. He, Y.-M. Chu, and M.-K. Wang, “Optimal bounds for Neuman means in terms of harmonic and contraharmonic means,” Journal of Applied Mathematics, vol. 2013, Article ID 807623, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y.-M. Chu and W.-M. Qian, “Refinements of bounds for Neuman means,” Abstract and Applied Analysis, vol. 2014, Article ID 354132, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Neuman, “On some means derived from the Schwab-Borchardt mean,” Journal of Mathematical Inequalities, vol. 8, no. 1, pp. 171–183, 2014. View at Google Scholar
  6. E. Neuman, “On some means derived from the Schwab-Borchardt mean II,” Journal of Mathematical Inequalities, vol. 8, no. 2, pp. 361–370, 2014. View at Google Scholar
  7. E. Neuman, “On a new bivariate mean,” Aequationes Mathematicae. View at Publisher · View at Google Scholar
  8. G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, “Generalized elliptic integrals and modular equations,” Pacific Journal of Mathematics, vol. 192, no. 1, pp. 1–37, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Simić and M. Vuorinen, “Landen inequalities for zero-balanced hypergeometric functions,” Abstract and Applied Analysis, vol. 2012, Article ID 932061, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet